# SDR YENA20160312230

- Difficulty date: March 12, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 38,052 hours, 13,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS STAY ON WHEN SWITCH IS IN ARMED POSITION.  R & R RELAY 8WL IAW ESPM 20-46-50, EMERGENCY LIGHTS, OPS CHECK NORMAL IAW AMM 33-51-00.
